# SDR USAA2012062600013

- Difficulty date: June 4, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 33,572 hours, 19,795 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Part serial: HF3044
- Condition: Saturated
- Location: Lt Elevator
- Part time: 33,572 hours, 19,795 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - TRAPPED WATER ON LEFT ELEVATOR UPPER SKIN BETWEEN THS STA 227 TO STA 271 & BETWEEN RIB 6 & RIB 7, 10.25 INCHES FROM TRAILING EDGE.  REPAIRED LEFT ELEVATOR UPPER SKIN IAW A319 SRM 55-21-11 PAR 5(E)(2) & EO 5511Y295 ITEM 11.
